Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
INSTABILITY OF 2-DIMENSIONAL SOLITONS IN DISCRETE-SYSTEMS
Autore:
LAEDKE EW; SPATSCHEK KH; MEZENTSEV VK; MUSHER SL; RYZHENKOVA IV; TURITSYN SK;
Indirizzi:
UNIV DUSSELDORF,DEPT THEORET PHYS 1 D-40225 DUSSELDORF GERMANY INST AUTOMAT & ELECTROMETRY NOVOSIBIRSK 630090 RUSSIA
Titolo Testata:
JETP letters
fascicolo: 8, volume: 62, anno: 1995,
pagine: 677 - 684
SICI:
0021-3640(1995)62:8<677:IO2SID>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
DNA DENATURATION; NONLINEAR MODEL; DYNAMICS; EQUATION; WAVE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
22
Recensione:
Indirizzi per estratti:
Citazione:
E.W. Laedke et al., "INSTABILITY OF 2-DIMENSIONAL SOLITONS IN DISCRETE-SYSTEMS", JETP letters, 62(8), 1995, pp. 677-684

Abstract

An exact analytical criterion for the instability of discrete solitonsolutions of the two-dimensional discrete nonlinear Schrodinger equation is presented. Two-dimensional discrete oscillating breather-like solutions are also examined. (C) 1995 American Institute of Physics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 23:35:27